# SDR SWAA2025040720513

- Difficulty date: April 1, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 58,831 hours, 39,107 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Warning Light
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING OUT GOT AFT ENTRY DOOR LT; RAN QRH HANDLE HAD MOVED; LT WENT OUT; DOOR LT CAME BACK ON A 2ND TIME ON FINAL; AT DIVERT CITY OF KLIT.<[01] REMOVED DEBRIS FROM AFT ENTRY DOOR EXTERIOR HANDLE RECESS & ACCOMPLISHED OPEN/CLOSE WITH THE INTERIOR & EXTERIORDOOR HANDLES PER AMM 52-13-00. OP'S CK'D GOOD. ACCOMPLISHED AFTE ENTRY DOOR WARNING SSYTEM CK PER 52-71-11. OP'S CK GOOD. NO 30 DAY HISTORY. A/C OK FOR SERVICE.
